Journal of Mathematics of Kyoto University

Problème de Riemann et fonctions automorphes provenant des fonctions hypergéométriques de plusieurs variables

Toshiaki Terada

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 3 (1973), 557-578.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523325

Digital Object Identifier
doi:10.1215/kjm/1250523325

Mathematical Reviews number (MathSciNet)
MR481156

Zentralblatt MATH identifier
0279.32022

Citation

Terada, Toshiaki. Problème de Riemann et fonctions automorphes provenant des fonctions hypergéométriques de plusieurs variables. J. Math. Kyoto Univ. 13 (1973), no. 3, 557--578. doi:10.1215/kjm/1250523325. https://projecteuclid.org/euclid.kjm/1250523325


Export citation